| Model Number |
N/A |
| Medical Device Problem Codes |
Fracture (1260); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).This reported event was previously reported on mfr 0001032347-2022-00018.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that device was discovered twisted and broken prior to surgery.There was no delay or impact to any patient.
Additional Manufacturer Narrative
No further event information is available at the time of this report.A visual inspection was conducted on the returned elevator.The elevator shows signs of multiple uses including marking/ scratches on the elevator surface.The elevator tip has fractured.The complaint is confirmed.A determination cannot be made as to what caused the device to fracture.Linked complaints pictured together.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.